MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305180
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that small white plastic adhered to end of needle.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up for device evaluation.The customer reported observing a small white plastic material adhered to the end of the needle.To support the investigation, the quality team received one sample with the blister packaging opened for evaluation.A visual inspection identified an epoxy drip on the needle approximately 7,8 inch from the top of the needle hub.No additional defects or abnormalities were observed.This condition could result during the assembly process if a jam were to occur at the cannulator.A device history record review was completed for material number 305180, lot 5303695.The review did not identify any quality issues detected during production of this lot that would have contributed to the reported condition, and no related quality notifications were found.All manufacturing steps and final inspections were performed in accordance with applicable specifications.Verification of the cannulator was also completed, the settings were confirmed to be correct and product flow was acceptable.To date, no other similar events have been reported for this lot.Based on the investigation and analysis of the returned sample, the customer reported condition is confirmed.

Brand Name
NEEDLE 18X1-1/2 BLUNT FILL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24776496
Report Number1911916-2026-00147
Device Sequence Number9987827
Product Code GAA
UDI-Device Identifier00382903051809
UDI-Public(01)00382903051809(11)251030(17)301031(10)5303695
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305180
Device Lot Number5303695
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown